... sleeping, felt like i was falling of the edge of the world as i was about to drop off which would jerk myself awake. After a couple of days on this med i noticed that when i awoke in the night my heart would be racing & pounding for a couple of minutes followed by an almighty rush & burning sensation in my hands arms & feet. This is now happening every time i start to wake or turn over etc - last night about 7 or 8 times. It leaves me feeling completely shattered & exhausted every time. Going back to docs monday. I'm also on metoprolol 25mg twice a day after having 2 heart stents fitted a month ago. I've also been taking 1 or 2mg of diazapam (valium) at night to try to calm me down. Anybody else had anything like this on this med?
Hi. Those are occasional side effects of sertraline, palpitations and tingly and/or burning sensations in your arm and hand. If you had two heart stents fitted recently then you are probably taking aspirin and Plavix also. If that's the case, remind your doctor that sertraline reduces the effectiveness of Plavix. You might want to ask your doctor about buspirone (Buspar) for treating your anxiety if those side effects are really bothering you. Best of luck.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Feb 2018 • 5 answers
Updated 6 Jun 2017 • 2 answers
Updated 12 Sep 2016 • 2 answers
Updated 31 Aug 2018 • 1 answer
Updated 8 days ago • 2 answers